I had my IUD (Mirena) removed on Sept 2nd. I have had many pregnancy symptoms since and have nto got my period. I have never had a regular period so I am not sure when I am supposed to start. I had a little brown discharge on Sept 7th and 8th and nothing since. I have had extremely sore breasts (where it hurt to put a shirt on), some food cravings, feeling like I am more hungry than normal, have food aversions (some to the point where I almost gag), extreme fatigue (mid-day sometimes), cramping (not painful, but twitching almost). I am not sure if I am pregnant or if they are just symptoms since having Mirena removed. I feel like it’s too early to take a test but I hate not knowing either way. Anyone else had anything similar?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.